MathSciNet Relay Station
MathSciNet bibliographic data
MR708453 65N30 (76-08)
Boland, J. M.; Nicolaides, R. A. Stability of finite elements under divergence constraints. SIAM J. Numer. Anal. 20 (1983), no. 4, 722–731.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement